Arkansas, 2015Flooding in Arkansas, December 26 to 31, 2015
December 26 to 31, 2015 · NWS LZK · 18 events in 17 counties and zones
Widespread heavy rainfall occurred as a slow moving storm system passed over the region around Christmas. Several inches of rainfall was seen from the 25th through the 28th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 18
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Widespread heavy rainfall occurred as a slow moving storm system passed over the region around Christmas. Several inches of rainfall was seen from the 25th through the 28th. The river flooding on some rivers continued into January.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Dec 26, 5:46 AM CST, 4 hours 14 minutes earlier.
Area forecast discussion, Dec 26, 5:46 AM CST, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
546 AM CST SAT DEC 26 2015
.AVIATION...
THE WARM FRONT IS NOW LIFTING INTO CENTRAL ARKANSAS AND THE
THUNDERSTORMS WILL FOLLOW THE FRONT. EXPECT THE THUNDERSTORMS TO
SPREAD NORTH AND WEST THROUGH THE MORNING. CONDIITONS WILL
DETERIORATE IN THE NORTHWEST THROUGH THE DAY AND IMPROVE IN THE
SOUTHEAST. MAINLY MVFR TO LIFR CONDITIONS ARE EXPECTED.
&&
.PREV DISCUSSION... /ISSUED 305 AM CST SAT DEC 26 2015/
SHORT TERM...TODAY THROUGH TUESDAY
A WARM FRONT REMAINS STALLED ACROSS EXTREME SRN AND SERN AR EARLY
THIS MORNING...WITH MOISTURE LIFTING NORTH OVER THIS FRONT INTO THE
REST OF THE STATE. AS THIS HAPPENS...SHRA/TSRA ARE BECOMING MORE
NUMEROUS OVER TIME AS THEY LIFT NORTH. GOOD CHANCES FOR RAINFALL
WILL CONTINUE THIS MORNING OVER A GOOD PORTION OF THE CWA...BUT BY
THIS AFTERNOON...THE AXIS OF BEST POPS WILL SHIFT TO THE NW AS THE
FRONT MOVES OVER EXTREME NWRN AR...SWRN MO...AND NERN OK.
EXPECT THIS FRONT TO STALL IN THIS REGION TONIGHT...AND AS THE DEEP
SRLY FLOW CONTINUES TO INCREASE AHEAD OF THE SLOWLY APPROACHING
UPPER CLOSED LOW TO THE SW...SEVERAL ROUNDS OF SHRA/TSRA WILL BE
POSSIBLE.
LATEST INDICATIONS ARE THE AXIS OF HEAVIEST RAINFALL HAS SHIFTED A
BIT FURTHER NW THROUGH SUN MORNING THAN WHAT WAS EXPECTED OVER THE
PAST COUPLE DAYS. LOOKS LIKE THE HIGHEST QPF VALUES THROUGH SUN
MORNING WILL REMAIN JUST WEST AND NW OF THE CWA. EXPECT RAINFALL
AMOUNTS NW OF A LINE FROM MOUNT IDA TO MOUNTAIN HOME THROUGH SUN
MORNING TO BE ON THE ORDER OF 1 TO 3 INCHES...WITH LOCALLY HIGHER
AMOUNTS POSSIBLE. MUCH HIGHER AMOUNTS COULD BE SEEN JUST WEST OF THE
LZK CWA.
THE AXIS OF HEAVIEST RAINFALL WILL DROP BACK EAST AND SE ON SUN INTO
SUN NIGHT AS THE STRONG STORM SYSTEM MOVES CLOSER. EXPECT ADDITIONAL
RAINFALL AMOUNTS OF 2 TO 5 INCHES FOR MOST OF THE CWA THROUGH MIDDAY
MON...WITH AMOUNTS OF LESS THAN 2 INCHES EXPECTED ACROSS THE FAR
SERN COUNTIES. WITH THESE ADDITIONAL RAINFALL AMOUNTS...STORM TOTAL
VALUES COULD STILL RANGE FROM 2 TO OVER 8 INCHES IN SOME SPOTS. THE
HIGHEST AMOUNTS CONTINUE TO REMAIN ACROSS THE NWRN THIRD OF THE
STATE.
EVEN THOUGH THE AXIS OF HEAVIEST RAINFALL HAS SHIFTED A BIT FURTHER
WEST...THERE REMAINS HIGH POTENTIAL FOR WIDESPREAD VERY HEAVY
RAINFALL THROUGH MON...WITH SEVERAL INCHES OF RAINFALL POSSIBLE.
WILL KEEP THE FFA TIMING AND PLACEMENT AT THIS TIME AS A
RESULT...GIVEN THE THREAT FOR FLASH FLOODING WILL REMAIN VERY HIGH
IF THESE RAINFALL TOTALS COME TO FRUITION. RIVER FLOODING HAS ALSO
BECOME A MAJOR CONCERN...ESPECIALLY OVER THE ARKANSAS AND OUACHITA
RIVER BASINS. THE AXIS OF HEAVIEST RAINFALL COULD STILL CHANGE EVEN
BEING THIS CLOSE TO THE EVENT...SO CONTINUE TO EXPECT SOME SMALL
ADJUSTMENTS IN THE FORECAST OVER THE NEXT DAY OR SO.
SOME SVR WX COULD ALSO BE SEEN WITH THIS STORM SYSTEM GIVEN THE
OVERALL STRENGTH OF THE UPPER LEVEL LOW AND RESULTING DYNAMICS.
HOWEVER...THIS WILL ALSO DEPEND ON THE EXACT TRACK THE UPPER LOW
TAKES AND HOW FAR NORTH THE WARM SECTOR MOVES.
BY LATE IN THE SHORT TERM...MOST OF THE PRECIP WILL LIFT NE OF THE
STATE...WITH DRIER AND MUCH COLDER AIR PUSHING INTO THE CWA. THERE
MAY BE ENOUGH COLD AIR AND MOISTURE REMAINING ACROSS THE FAR NWRN
COUNTIES TO POSSIBLY SEE A VERY BRIEF WINTRY MIX MON NIGHT...AND
AGAIN ON TUE NIGHT AS A NEW FRONT APPROACHES. HOWEVER..NO HAZARDS
ARE EXPECTED AT THIS TIME WITH TEMPS REMAINING JUST ABOVE FREEZING
AND ANY WINTRY MIX BEING LIGHT IN INTENSITY.
LONG TERM...WEDNESDAY THROUGH FRIDAY
AN UPPER TROUGH WILL BE MOVING THROUGH NORTHWEST ARKANSAS TO BEGIN
THE LONG TERM PERIOD. ANOTHER UPPER TROUGH WILL ENTER THE PLAINS
THURSDAY AND SLOWLY MOVE SOUTH FRIDAY AS HIGH PRESSURE BUILDS OVER
THE WEST COAST. SOUTHWEST FLOW WILL REMAIN OVER ARKANSAS
THROUGH THE PERIOD.
A COLD FRONT IS EXPECTED TO MOVE THROUGH ARKANSAS WEDNESDAY MORNING.
THIS WILL BRING A SLIGHT CHANCE OF LIGHT RAIN OR LIGHT SNOW TO NORTH
AND NORTHWEST SECTIONS. HIGH PRESSURE BUILDS OVER THE AREA THURSDAY
AND FRIDAY WITH DRY CONDITIONS. NEAR NORMAL TEMPERATURES ARE
EXPECTED WEDNESDAY...THEN COOLER FOR THURSDAY AND FRIDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR 71 63 65 52 / 70 70 80 100
CAMDEN AR 75 67 72 49 / 40 40 100 100
HARRISON AR 67 46 48 42 / 90 90 100 100
HOT SPRINGS AR 72 65 69 47 / 70 60 100 100
LITTLE ROCK AR 74 65 70 51 / 60 50 90 100
MONTICELLO AR 76 67 73 52 / 20 30 80 100
MOUNT IDA AR 72 65 67 45 / 80 80 100 100
MOUNTAIN HOME AR 69 51 54 44 / 90 90 100 100
NEWPORT AR 72 64 66 54 / 70 50 80 100
PINE BLUFF AR 76 66 72 50 / 40 40 90 100
RUSSELLVILLE AR 72 63 65 48 / 80 80 100 100
SEARCY AR 72 64 67 52 / 70 50 80 100
STUTTGART AR 74 65 71 52 / 40 40 80 100
&&
.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM SUNDAY MORNING THROUGH MONDAY MORNING FOR
ARKANSAS-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-
DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-LINCOLN-LONOKE-MONROE-OUACHITA-PERRY-
PRAIRIE-PULASKI-SALINE-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF.
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR BAXTER-BOONE-
JOHNSON-LOGAN-MARION-MONTGOMERY-NEWTON-PIKE-POLK-POPE-SCOTT-
SEARCY-YELL.
&&
AVIATION...51
Hazardous weather outlook, Dec 25, 9:40 PM CST, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
940 PM CST FRI DEC 25 2015
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-261100-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN-
BRADLEY-DREW-
940 PM CST FRI DEC 25 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.
.DAY ONE...TONIGHT
A WARM FRONT WILL BEGIN TO LIFT NORTHWARD THROUGH THE STATE TONIGHT
WITH SHOWERS AND THUNDERSTORMS EXPECTED TO FORM ALONG IT. THE MAIN
AREA AFFECTED WILL BE ACROSS SOUTHEAST ARKANSAS THROUGH LATE
EVENING. LATER TONIGHT...THE ACTIVITY WILL SHIFT SLOWLY NORTHWARD
INTO CENTRAL ARKANSAS AND EVENTUALLY NORTHERN ARKANSAS TOWARD
SATURDAY MORNING. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
SHOWERS AND THUNDERSTORMS WILL CONTINUE ON SATURDAY...ESPECIALLY
OVER NORTHERN AND WESTERN AREAS OF ARKANSAS...IN THE VICINITY OF THE
WARM FRONT. THE FRONT WILL CONTINUE TO LIFT SLOWLY TO THE NORTHWEST
AS THE DAY PROGRESSES...WITH THE HIGHEST RAIN CHANCES CONCENTRATED
ALONG AND NORTH OF THE FRONT. ELSEWHERE...SCATTERED SHOWERS AND A
FEW THUNDERSTORMS WILL REMAIN POSSIBLE.
THE FRONTAL BOUNDARY WILL MEANDER OVER THE REGION INTO SUNDAY...
PROVIDING A CONTINUED FOCUS FOR ADDITIONAL SHOWERS AND
THUNDERSTORMS...WITH PERIODS OF HEAVY RAINFALL EXPECTED. A
DEVELOPING STORM SYSTEM IS FORECAST TO TRACK ACROSS THE AREA SUNDAY
NIGHT AND MONDAY...BRINGING ONE LAST ROUND OF SHOWERS AND
THUNDERSTORMS TO THE REGION.
FORECAST RAINFALL AMOUNTS THROUGH THE WEEKEND AND INTO MONDAY ARE
EXPECTED TO RANGE FROM 2 TO 5 INCHES OVER SOUTHEAST ARKANSAS...WITH
5 TO 10 INCHES POSSIBLE ACROSS THE NORTHWEST HALF OF THE STATE. THE
HEAVIEST AMOUNTS STILL LOOK TO BE OVER THE OUACHITA AND OZARK
MOUNTAIN REGION WHERE IN EXCESS OF 10 INCHES OF RAINFALL IS
POSSIBLE. AS A RESULT...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR
MUCH OF ARKANSAS THROUGH MONDAY MORNING. RIVER FLOODING WILL ALSO BE
AN INCREASING CONCERN THROUGH THE WEEKEND AND INTO NEXT WEEK.
SOME STRONG AND SEVERE STORMS ARE ALSO POSSIBLE ACROSS PARTS OF
CENTRAL AND SOUTHERN ARKANSAS LATER SUNDAY AND SUNDAY NIGHT AS THE
AFOREMENTIONED STORM SYSTEM MOVES THROUGH THE REGION AND INTERACTS
WITH THE WARM AND UNSTABLE AIRMASS IN PLACE. DAMAGING WINDS AND
LARGE HAIL APPEAR TO BE THE PRIMARY CONCERNS AT THIS TIME.
PLEASE MONITOR THE LATEST FORECASTS AND STATEMENTS FROM YOUR
NATIONAL WEATHER SERVICE IN THE COMING DAYS. THIS IS ESPECIALLY THE
CASE THIS HOLIDAY WEEKEND WITH MANY PEOPLE TRAVELING ACROSS
ARKANSAS WHO ARE NOT FAMILIAR WITH THE AREA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED...BUT SPOTTERS ARE ENCOURAGED TO
REPORT ANY FLOODING OR RAINFALL AMOUNTS.
&&
VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.
44
In the hours before
Special weather statement, Dec 26, 5:16 AM CST, 4 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
516 AM CST SAT DEC 26 2015
ARZ033-045-046-261145-
WHITE AR-PRAIRIE AR-LONOKE AR-
516 AM CST SAT DEC 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LONOKE...SOUTH CENTRAL
WHITE AND NORTHWESTERN PRAIRIE COUNTIES UNTIL 545 AM CST...
AT 516 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PARKERS CORNER...OR 8 MILES SOUTHEAST OF LONOKE...MOVING NORTHEAST AT
45 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LONOKE...DES ARC...HAZEN...CARLISLE...BARRETTSVILLE...PARKERS CORNER...
PRAIRIE CENTER...SISEMORE...THURMAN...MCCREANOR...HAYLEY...SEATON...CULLER...
SCREETON...CHILDERS...HICKORY PLAINS...PETTUS...CENTER POINT AND VINITY
CORNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3456 9178 3465 9197 3509 9174 3497 9145
TIME...MOT...LOC 1116Z 208DEG 38KT 3468 9184
62
Flood, Perry
- When
- December 26, 10:00 AM CST to December 31, 11:59 PM CST
- Where
- Perry County, 1.22 mi WSW of Houston to 2.62 mi SSW of Houston
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.021, -92.718
The Fourche LaFave River at Houston rose back above flood stage during the morning hours of the 26th, remaining above flood stage into January.
Flood, Yell
- When
- December 27, 12:30 PM CST to December 31, 8:10 PM CST
- Where
- Yell County, 1.45 mi NW of Danville to 0.95 mi NNE of Danville
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.063, -93.400
The Petit Jean River at Danville rose above flood stage around noon on the 27th, falling back below flood stage during the evening hours of the 31st.
Flood, Independence
- When
- December 27, 7:35 PM CST to December 30, 4:35 PM CST
- Where
- Independence County, Batesville to 1.4 mi WNW of Cushman Jct
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.770, -91.650
The White River at Batesville rose above flood stage during the evening hours on the 27th, falling back below flood stage during the late afternoon hours on the 30th.
Flood, Yell
- When
- December 27, 8:00 PM CST to December 28, 9:30 PM CST
- Where
- Yell County, 2.15 mi SSE of Little Gravelly to 2.27 mi ENE of Gravelly
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 34.890, -93.641
The Fourche LaFave River at Gravelly rose above flood stage during the evening hours of the 27th, falling back below flood stage during the evening hours of the 28th.
Flood, Searcy
- When
- December 27, 9:20 PM CST to December 29, 1:30 AM CST
- Where
- Searcy County, 1.89 mi WSW of Marshall Arpt to 1.91 mi WSW of Duff
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 36.005, -92.699
The Buffalo River at St. Joe rose above flood stage during the evening hours on the 27th, falling back below flood stage during the early morning hours on the 29th.
Flood, Sharp
- When
- December 27, 10:40 PM CST to December 29, 11:40 AM CST
- Where
- Sharp County, 0.49 mi WSW of Hardy to 0.81 mi SSE of Hardy
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 36.317, -91.488
The Spring River at Hardy rose above flood stage during the evening hours on the 27th, falling back below flood stage during the late morning hours on the 29th.
Flood, Pope
- When
- December 28, 1:50 AM CST to December 31, 11:59 PM CST
- Where
- Pope County, 1.42 mi SSW of Oakland Hgts to 1.82 mi SW of South New Hope
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.252, -93.163
The Arkansas River at Dardanelle rose above flood stage during the early morning hours of the 28th, remaining above flood stage into January.
Flood, White
- When
- December 28, 2:20 AM CST to December 31, 11:59 PM CST
- Where
- White County, Judsonia to 1.48 mi ESE of Judsonia
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.280, -91.630
The Little Red River at Judsonia rose above flood stage during the early morning hours on the 28th, remaining above flood stage into January.
Flood, Izard
- When
- December 28, 4:25 AM CST to December 29, 9:35 PM CST
- Where
- Izard County, Calico Rock to 1.2 mi W of Calico Rock
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 36.120, -92.130
The White River at Calico Rock rose above flood stage during the morning hours on the 28th, falling back below flood stage during the evening hours on the 29th.
Flood, Conway
- When
- December 28, 5:45 AM CST to December 31, 11:59 PM CST
- Where
- Conway County, Morrilton to 0.38 mi ESE of Lewisburg
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.150, -92.750
The Arkansas River at Morrilton rose above flood stage during the morning hours of the 28th, remaining above flood stage into January.
Flood, Saline
- When
- December 28, 8:00 AM CST to December 29, 6:30 AM CST
- Where
- Saline County, 1.97 mi N of Benton Saline Co Arp to 1.86 mi S of Benton
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 34.599, -92.600
The Saline River at Benton rose above flood stage during the morning hours on the 28th, falling back below flood stage during the morning hours of the 29th.
Flood, Clark
- When
- December 28, 8:30 AM CST to December 29, 11:50 PM CST
- Where
- Clark County, Arkadelphia to 1.86 mi ESE of Caddo Vly
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 34.120, -93.070
The Ouachita River at Arkadelphia rose above flood stage during the morning hours on the 28th, falling back below flood stage during the late evening hours of the 29th.
Flood, Faulkner
- When
- December 28, 3:35 PM CST to December 31, 11:59 PM CST
- Where
- Faulkner County, 0.94 mi WSW of Salem to 1.23 mi NE of Bessie
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.077, -92.536
The Arkansas River at Toad Suck Lock and Dam rose above flood stage during the afternoon hours on the 28th, remaining above flood stage into January.
Flood, Jackson
- When
- December 28, 6:05 PM CST to December 31, 11:59 PM CST
- Where
- Jackson County, Newport to 0.62 mi S of Jacksonport
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 35.600, -91.270
The White River at Newport rose above flood stage during the evening hours on the 28th, remaining above flood stage into January.
Flood, Ouachita
- When
- December 29, 12:30 AM CST to December 31, 11:59 PM CST
- Where
- Ouachita County, Camden to 1.3 mi NNW of Camden
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 33.580, -92.830
The Ouachita River at Camden rose above flood stage during the early morning hours on the 29th, remaining above flood stage into January.
Flood, Jefferson
- When
- December 29, 10:35 PM CST to December 31, 11:59 PM CST
- Where
- Jefferson County, 2.74 mi NW of Henslee Hgts to 0.85 mi SSE of Ellison
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 34.298, -91.984
The Arkansas River at Pine Bluff rose above flood stage during the late evening hours of the 29th, remaining above flood stage into January.
Flood, Pulaski
- When
- December 30, 2:40 PM CST to December 31, 11:59 PM CST
- Where
- Pulaski County, (Lit)little Rock Ada to 0.68 mi S of Charity
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 34.730, -92.230
The Arkansas River at Little Rock rose above flood stage during the afternoon hours on the 30th, remaining above flood stage into January.
Flood, Desha
- When
- December 30, 2:40 PM CST to December 31, 11:59 PM CST
- Where
- Desha County, Pendleton to 3.09 mi WNW of Pendleton
- Cause
- Heavy Rain
- Reported by
- River/Stream Gage
- Coordinates
- 33.970, -91.380
The Arkansas River at Pendleton rose above flood stage during the afternoon hours of the 30th, remaining above flood stage into January.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Texas, December 26 to 28, 201513 deaths · 635 injured · $41 million · EF4 · 63 events
- Flash Flooding and Flooding in Missouri, December 26 to 28, 201515 deaths · $45 million · 1 in hail · 128 events
- Flash Flooding and Flooding in Illinois, December 26 to 31, 20156 deaths · 12 events
- Flash Flooding and Flooding in Illinois, December 26 to 31, 20154 deaths · $7.2 million · 12 events
- Blizzard and Ice Storm in Texas, December 26 to 28, 20152 deaths · $33 million · 24 events
- Flash Flooding and Flooding in Oklahoma, December 26 to 31, 20152 deaths · $110,000 · 1 in hail · 76 events
- Blizzard and Heavy Snow in New Mexico, December 26 to 27, 20151 death · 1 injured · $401 million · 29 events
- Flash Flooding and Flooding in Missouri, December 26 to 31, 20151 death · $244 million · 33 events
- Flooding and Heavy Rain in Kansas, December 26 to 29, 2015$1.3 million · 3 events
- Flash Flooding and Flooding in Arkansas, December 26 to 31, 20151 in hail · 42 events
- High Wind and Strong Wind in California, December 26 to 27, 20152 injured · $19,000 · 70 kt wind · 11 events
- Flooding in Kentucky, December 26 to 31, 2015$24,000 · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 613103, 613106, 613114, 613105, 613116, 613117, 613099, 613112, 613115, 613098, 613107, 613108, 613096, 613113, 613110, 613100, 613095, 613102.